# SDR KCSA081024

- Difficulty date: January 18, 2008
- Submitted: January 19, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R5 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-5 DOOR HAS A 2 INCH CRACK FWD OF LOWER CORNER VERTICAL FRAME AT RADIUS.
